Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tauberian constants for the Abel and Cesàro transformations


Author: Amnon Jakimovski
Journal: Proc. Amer. Math. Soc. 14 (1963), 228-238
MSC: Primary 40.42
MathSciNet review: 0158202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ralph Palmer Agnew, Abel transforms and partial sums of Tauberian series, Ann. of Math. (2) 50 (1949), 110–117. MR 0027351
  • [2] V. Garten, Über Taubersche Konstanten bei Cesàroschen Mittelbildungen, Comment. Math. Helv. 25 (1951), 311–335 (German). MR 0045227
  • [3] Philip Hartman, Tauber’s theorem and absolute constants, Amer. J. Math. 69 (1947), 599–606. MR 0021603
  • [4] Amnon Amir, Some relations between the methods of summability of Abel, Borel, Cesàro, Hölder and Hausdorff, J. Analyse Math. 3 (1954), 346–381. MR 0062849
  • [5] -, Tauberian constants for the [J, $ \left[ {J,f(x)} \right]$] transformations, Pacific J. Math. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0158202-5
Article copyright: © Copyright 1963 American Mathematical Society